MathSciNet Relay Station
MathSciNet bibliographic data
MR2413747 (2009c:93073) 93C70 (34A60 93D09 93D20)
Grammel, G. Robustness of exponential stability to singular perturbations and delays. Systems Control Lett. 57 (2008), no. 6, 505–510.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement